# SDR USAA010507

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 2,559 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - FOUND FUSELAGE SKIN CRACKED 4 INCHES, JUST AFT OF FRAME NR 79, BETWEEN STRINGER 1R AND 2R.  INSTALLED REPAIR DOUBLER PER SRM 53-00-11 PAGE 209/210.  (M)
